標題: Homogeneous anisotropic solutions of topologically massive gravity with a cosmological constant and their homogeneous deformations
作者: Moutsopoulos, George
電子物理學系
Department of Electrophysics
公開日期: 21-Jun-2013
摘要: We solve the equations of topologically massive gravity (TMG) with a potentially non-vanishing cosmological constant for homogeneous metrics without isotropy. We only reproduce known solutions. We also discuss their homogeneous deformations, possibly with isotropy. We show that de Sitter space and hyperbolic space cannot be infinitesimally homogeneously deformed in TMG. We clarify some of their Segre-Petrov types and discuss the warped de Sitter spacetime.
URI: http://dx.doi.org/10.1088/0264-9381/30/12/125014
http://hdl.handle.net/11536/22287
ISSN: 0264-9381
DOI: 10.1088/0264-9381/30/12/125014
期刊: CLASSICAL AND QUANTUM GRAVITY
Volume: 30
Issue: 12
結束頁: 
Appears in Collections:Articles


Files in This Item:

  1. 000319664000015.pdf